MathSciNet Relay Station
MathSciNet bibliographic data
MR1740262 (2000j:74028) 74G15 (45G05 45L05 65R20)
Karlin, V.; Mazʹya, V. G.; Movchan, A. B.; Willis, J. R.; Bullough, R. Numerical solution of nonlinear hypersingular integral equations of the Peierls type in dislocation theory. SIAM J. Appl. Math. 60 (2000), no. 2, 664–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement